# SDR AALA20120409011

- Difficulty date: March 19, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 35,505 hours, 14,565 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Dented
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E DOOR HAS THREE DENTS IN SKIN.  RESKINNED E & E DOOR WITH NEW SKIN.
